# SDR 95ZZZX6457

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98RS
- Make and model: Lear 25B
- Aircraft serial: 148
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 23411101
- Condition: Detached
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED AND NOTICED GEAR UNSAFE LIGHT, FLEW BY THE TOWER SEVERAL TIMES AND NOTICED THE LT GEAR WOULD NOT RETRACT, OR EXTEND COMPLETELY.  FLEW THE PLANE TO ALLIANCE AIRPORT AND BELLIED IN WITH MINIMAL DAMAGE TO THE AIRFRAME.  FOUND THAT LT AFT TRUNNION PIN CAME OUT AND LET THE LT GEAR COME LOOSE.  SUBMITTER RECOMMENDATION - INSTALL AFT TRUNNION PIN AND BOLT THROUGH GEAR.  INSPECT WITH MIRROR, THEN PHYSICALLY PLACE FINGER ON PIN BOSS AND MAKE SURE IT IS TIGHT AGAINST SPAR.
